Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the generalized overrelaxation method for operation equations


Author: W. V. Petryshyn
Journal: Proc. Amer. Math. Soc. 14 (1963), 917-924
MSC: Primary 65.10
MathSciNet review: 0169402
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.10

Retrieve articles in all journals with MSC: 65.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0169402-2
Article copyright: © Copyright 1963 American Mathematical Society